# SDR FDEA201210013522

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,608 hours, 37,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397815520000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHALLOW DENT EVIDENT BETWEEN AFT CARGO DOOR AND BULK CARGO DOOR FR 66, STR 38R-39R, FRAME 66 RT BETWEEN STR 38-39 DENT REPAIRED IAW SRM 53-10-12, FIG 228 MAJOR REPAIR WITH SMR REQUIRMENTS CAT B IAW SRI 53-10-12-2-009-00.
